| Catalog Number |
5531-G-712-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon prim cem fxd bplt #7; cat# 5520b700; lot# h7s7p.Triathlon cr fem comp #7 l-cem; cat# 5510f701; lot# ern9n.Triathlon symmetric x3 patella; cat# 5550-g-360; lot# 63tr.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
The following was reported: "patient is status post rev.Ltka due to left knee infection.No additional information was provided by the facility.".